MathSciNet Relay Station
MathSciNet bibliographic data
MR630583 53A10
Meeks, William H., III The classification of complete minimal surfaces in ${\bf R}\sp{3}$ with total curvature greater than $-8\pi $. Duke Math. J. 48 (1981), no. 3, 523–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement